Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
150 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest medication for a crippling pain in the stomach

my wife has crippling pain in her stomach, she had Endemetriosis when she was younger and had the surgery to remove it, she has had two children since and has recently begun the contraceptive pill. however she had missed two days this last month. could missing the pill cause such cramps or could the Endemetriosis return?
Mon, 29 Dec 2014
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,  
General Surgeon 's  Response
Hi.
Thanks for your query and an elucidate history.

Missing the pill may not cause cramps;
The return of Endometriosis can cause pains.
But there are other reasons which have to be considered, such as:
Ovarian cyst as you have correctly suspected.
Salpingitis
PID- Pelvis Inflammatory Disease
Severe enteritis
Appendicitis

I would suggest you the following:
Take your wife to the Gynecologist who would examine her internally by per-abdominal and per-vaginal examination; this give a clinical diagnosis and to be supplemented by ultrasonography or a CT scan of abdomen.
A diagnostic laparoscopy and procedure as needed can help a diagnosis and a proper treatment as well .
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, first off i am a 22 year old male. today I was at work and wrapping up a 12 hour shift I drank some chilled Sierra mist from a can. I...

Recent questions on  Oral contraceptive pills

doctor1 MD

I have been on Yaz (contraceptive pill) for the last year and a half. My doctor prescribed it due to the shorter break between pills and it s low...

doctor1 MD

I was prescribed Ginet-84 for my acne and I understand that it is also effective as a contraceptive. Is the efficacy of Ginet-84 as a contraceptive...

doctor1 MD

Hi i had stopped my regular contraceptive pill for 2 weeks as i forgot to order my prescription i then had a period for 2 days, the next week i had...

doctor1 MD

I have recently started back on the contraceptive pill - Logynon over the past month and have been having problems with it. I gave birth to my...

doctor1 MD

I get a lower back pain which is excrucitating right after my cycle ends.its remians for 4-5 days. And have to take painkillers.Its very...

doctor1 MD

Hi,my periods are delayed for 2 months. I took a bhcg on 2nd Nov and 15th Nov, it is negative. TVs shows pcos , I took primolut from 5th till 10th...

doctor1 MD

After the last problem i posted , i had my period post 5 to 6 days of stopping the Duphaston . and Everything was fine. I do have a problem,...